# SDR DL757992466

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Condition: Inop
- Location: Cargo Compt
- Component: 6457053
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT ATTN REPORT RUBBER SMELL IN AFT CABIN ALONG WITH SMOKEY HAZE.  PERFORM SMOKE IDENT AND REMOVAL CHECK LIST.  SMOKE CLEARED.  AFTER RE-ENERGIZING LT RECIR FAN LT RECIR FAN EICAS MSG CAME ON AND OFF SEVERAL TIMES FINALLY CAME ON AND STAYED ON.  REPLACED LT RECIR FAN AND RESET 20 AMP C/B.  OPERATION   NORMAL.
